Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 95, NWS Atlanta, GA

May 30, 2010Bibb County, Crawford County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 30, 2010, 5:02 PM EDT for Bibb County, Crawford County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2010, 5:02 PM EDT (21:02 UTC)
Expired
May 30, 2010, 5:30 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bibb County, GA, Crawford County, GA

The radar

The Robins AFB radar (KJGX), 36 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:20 PM EDTHAIL 0.754 Wsw Payne City, GANEAR WESTSIDE HIGH SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 515 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
515 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

159 
WUUS52 KFFC 302102
SVRFFC
GAC021-079-302130-
/O.NEW.KFFC.SV.W.0095.100530T2102Z-100530T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT SUN MAY 30 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BIBB COUNTY IN CENTRAL GEORGIA
  NORTHEASTERN CRAWFORD COUNTY IN CENTRAL GEORGIA

* UNTIL 530 PM EDT

* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A   
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND   
  DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED SOUTHWEST OF 
  MACON...MOVING NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAYNE
  CITY...LIZELLA AND LAKE TOBESOFKEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3268 8368 3269 8378 3270 8383 3284 8391
      3285 8388 3295 8371 3292 8369 3288 8365
      3269 8359 3266 8360 3266 8363
TIME...MOT...LOC 2101Z 162DEG 11KT 3272 8372

$$
2 follow-up statements
927 
WWUS52 KFFC 302112
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SUN MAY 30 2010

GAC021-079-302130-
/O.CON.KFFC.SV.W.0095.000000T0000Z-100530T2130Z/
CRAWFORD GA-BIBB GA-
512 PM EDT SUN MAY 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR BIBB AND NORTHEASTERN CRAWFORD COUNTIES...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL...
AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED FROM 
AROUND LIZELLA TO SKIPPERTON TO MACON...MOVING NORTH AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAYNE
CITY...WESLEYAN...LAKE TOBESOFKEE AND ARKWRIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3268 8368 3269 8378 3270 8383 3284 8391
      3285 8388 3295 8371 3292 8369 3288 8365
      3269 8359 3266 8360 3266 8363
TIME...MOT...LOC 2111Z 162DEG 11KT 3276 8382 3279 8374
          3280 8364

$$
190 
WWUS52 KFFC 302121
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT SUN MAY 30 2010

GAC021-079-302130-
/O.CON.KFFC.SV.W.0095.000000T0000Z-100530T2130Z/
CRAWFORD GA-BIBB GA-
521 PM EDT SUN MAY 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR BIBB AND NORTHEASTERN CRAWFORD COUNTIES...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL...
AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED FROM 
AROUND LIZELLA TO MACON...MOVING NORTH AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
TOBESOFKEE...WESLEYAN...PAYNE CITY AND ARKWRIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3268 8368 3269 8378 3270 8383 3284 8391
      3285 8388 3295 8371 3292 8369 3288 8365
      3269 8359 3266 8360 3266 8363
TIME...MOT...LOC 2120Z 166DEG 12KT 3280 8386 3282 8374
          3285 8365

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:53 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 30, 2:53 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT SUN MAY 30 2010

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...

UPPER LOW STILL SPINNING OVER THE DEEP SOUTH...BUT MID-LEVEL
TEMPERATURES ARE SLOWLY RISING WHILE HEIGHTS AROUND THE LOW BEGIN
TO INCREASE...INDICATING THAT THE LOW IS BEGINNING TO FILL IN.
OTHERWISE...RIDGING DOMINATES THE EASTERN THIRD OF THE COUNTRY...
WITH SURFACE HIGH PRESSURE IN THE WESTERN ATLANTIC. THIS FLOW VERY
CONDUCIVE TO INCREASING MOISTURE...WITH PW VALUES APPROACHING 2"
ACROSS MOST OF THE AREA. WITH THE WARM THETA-E ADVECTION PLUS
INTERMITTENT BREAKS IN THE CLOUDS...CAPES HAVE CLIMBED TO OVER
2000 J/KG THIS AFTERNOON. WITH MOISTURE FLUX VECTORS AS HIGH AS
THEY ARE...STORMS TODAY AND TOMORROW WILL BE VERY EFFICIENT
RAINFALL PRODUCERS. NOT CONFIDENT ENOUGH...HOWEVER...IN THE
POSSIBILITY OF WIDESPREAD HEAVY RAIN TO ISSUE ANY TYPE OF FLOOD
WATCHES. ANY FLOODING WILL BE LOCALIZED IN NATURE...EVEN GIVEN
THEN NUMEROUS SHOWERS AND THUNDERSTORMS. OF COURSE...LIGHTNING AND
SMALL HAIL/GUSTY WINDS WILL ALSO BE POSSIBLE...BUT DO NOT EXPECT
MUCH IN THE WAY OF SEVERE WITH THE WEAKENING UPPER LOW.

UPPER TROUGH PUSHING INTO THE PLAINS TONIGHT WILL BEGIN TO ABSORB
THE DEEP SOUTH LOW OVERNIGHT...AS THE UPPER RIDGE PUSHES OFF THE
ATLANTIC COAST. APPROACHING SYSTEM WEAKENS THE DEEP SOUTH LOW INTO
AN OPEN WAVE BY MONDAY AFTERNOON...BUT WITH SOUTHWEST FLOW ALOFT
AND CONTINUED SOUTHERLY FLOW AT THE SURFACE (FROM THE SURFACE HIGH
IN THE ATLANTIC)...EXPECT A REPEAT PERFORMANCE ON MONDAY WITH THE
POSSIBILITY OF ISOLATED HEAVY RAIN IN THE NUMEROUS THUNDERSTORMS
THAT WILL DEVELOP. TEMPERATURES ON MONDAY WILL BE INTERESTING...
MUCH LIKE THE LAST COUPLE OF DAYS...AND WILL DEPEND ON HOW MUCH
CLOUD COVER HANGS AROUND DURING THE DAY. MET GUIDANCE IS COOLER BY
ANYWHERE FROM 3-5 DEGREES. HAVE TAKEN A BLEND BUT LEANED ON THE
COOLER SIDE BANKING ON THE CLOUD COVER LIMITING AFTERNOON
HEATING...RESULTING IN TEMPS NEAR NORMAL.

BY MONDAY NIGHT...TROUGH WILL BEGIN TO PUSH THROUGH THE AREA...
WITH WEAK FRONT (AND REMNANTS OF THIS WEEKEND'S COPIOUS MOISTURE)
STILL HANGING AROUND THE SOUTHEAST. BOTH GFS AND ECMWF CONTINUE TO
DISSIPATE THE FRONT AS FLOW TRANSITIONS TO NEAR ZONAL ON
TUESDAY...BUT WITH STILL ENOUGH MOISTURE AND INSTABILITY AROUND
FOR THE CHANCE OF CONTINUED CONVECTION. WEAK RIDGING BUILDING INTO
THE SOUTHERN PLAINS WILL BEGIN TO PUSH EAST OVERNIGHT TUESDAY
NIGHT.

OVERALL...NOT ENOUGH DIFFERENCE IN THE MODELS THROUGH THE SHORT
TERM TO REALLY FAVOR ONE OVER THE OTHER...SO HAVE TAKEN A GENERAL
BLEND BUT ERRING ON THE HIGH SIDE OF POPS.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...

ECMWF WANTS TO BUILD IN MORE RIDGING THAN THE GFS ON WEDNESDAY...
WITH A LINGERING TROUGH ACROSS THE SOUTHEAST FROM THE WEEK SYSTEM
PASSING THROUGH DURING THE SHORT-TERM. FOR NOW...WEDNESDAY
CONTINUES TO LOOK LIKE THE WARMEST DAY WITH HIGHS WELL ABOVE
NORMAL. WAVETRAIN CONTINUES TO MOVE EAST...AND NEXT SYSTEM MOVING
OFF THE ROCKIES DEEPENS OVER THE MID MISSISSIPPI VALLEY LATE ON
WEDNESDAY AND INTO THURSDAY. ECMWF MORE IMPRESSIVE WITH THE FRONT
THAT PUSHES THROUGH FRIDAY AND FRIDAY NIGHT...BUT IN GENERAL FOR
THAT FAR OUT...THEY ARE IN DECENT AGREEMENT. NORTHWEST FLOW ALOFT
THROUGH THE WEEKEND WILL BE ENOUGH TO WARRANT SLIGHT CHANCE POPS
ACROSS PORTIONS OF THE AREA AS WEAK IMPULSES RIDE DOWN THE FLOW.
BIGGER DIFFERENCES SHOWING UP BETWEEN THE EXTENDED MODELS OVER THE
WEEKEND...SO SEE NO REASON TO MAKE ANY CHANGES AT THIS TIME.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  80  65  83  66 /  70  80  50  40  20
ATLANTA         66  80  66  83  68 /  70  70  50  40  20
BLAIRSVILLE     64  74  64  79  62 /  80  80  60  50  30
CARTERSVILLE    66  80  65  84  63 /  80  70  50  40  20
COLUMBUS        67  83  68  86  69 /  60  60  30  40  20
GAINESVILLE     65  77  65  81  66 /  80  80  50  40  20
MACON           67  84  67  87  68 /  60  60  40  40  20
ROME            67  80  66  83  66 /  80  70  60  40  20
PEACHTREE CITY  66  80  64  84  64 /  70  60  40  40  20
VIDALIA         69  85  69  89  71 /  60  60  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDP
Hazardous weather outlook, May 30, 12:01 PM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1201 PM EDT SUN MAY 30 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1201 PM EDT SUN MAY 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EARLY EVENING.

.SYNOPSIS...
A PERSISTENT...UPPER-LEVEL TROUGH RESIDES OVER THE CENTRAL GULF
COAST STATES. THIS FEATURE...ALONG WITH CLOCKWISE FLOW AROUND A SURFACE
RIDGE OF HIGH PRESSURE OFF THE ATLANTIC COAST...WILL CONTINUE TO
DRAW DEEP MOISTURE INTO GEORGIA TODAY.

.PRIMARY HAZARDS...
FREQUENT LIGHTNING...HEAVY DOWNPOURS AND WIND GUSTS TO 30 MPH ARE
POSSIBLE IN ANY STORMS THAT FORM THIS AFTERNOON...WITH ISOLATED
THUNDERSTORMS BECOMING STRONG ENOUGH TO PRODUCE QUARTER SIZED HAIL
AND WIND GUSTS TO 60 MPH. MOST STORMS...HOWEVER...ARE EXPECTED TO
STAY BELOW SEVERE LIMITS. ISOLATED SEVERE THUNDERSTORMS...IF THEY
FORM...WILL BE POSSIBLE ANYWHERE ACROSS CENTRAL AND NORTHERN
GEORGIA...GENERALLY BETWEEN 2 PM AND 9 PM TODAY. LOCALLY-HEAVY
RAINFALL AMOUNTS OF 2-3 INCHES SHOULD ALSO BE EXPECTED IN THE
STRONGEST STORMS.

.DISCUSSION...
DEEP TROPICAL MOISTURE AND MODERATE INSTABILITY...ALONG WITH WEAK
UPPER-LEVEL FORCING WILL COMBINE TO PROVIDE A REPEAT OF THE
WEATHER PATTERN FOR THE PAST COUPLE DAYS. AFTERNOON SHOWERS AND
THUNDERSTORMS WILL FORM AND PRODUCE OUTFLOW BOUNDARIES WHICH WILL
COLLIDE AND TRIGGER ADDITIONAL THUNDERSTORMS. MIXED LAYER CAPE
VALUES AROUND 1200 ARE TRENDING SLIGHTLY LOWER TODAY THAN
YESTERDAY AND THE FREEZING LEVEL IS CLIMBING...AS WELL. THIS WILL
MAKE LARGE HAIL FORMATION LESS LIKELY THAN IN PREVIOUS DAYS...BUT
THE STRONGEST UPDRAFTS WILL STILL BE ABLE TO PRODUCE HAIL THE SIZE
OF QUARTERS. WIND FIELDS ALOFT ARE WEAK...SO STORMS WILL BE OF THE
PULSE VARIETY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE POSSIBLE EACH DAY...ESPECIALLY DURING THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED AND PULSE NATURE OF THE POSSIBLE SEVERE
THUNDERSTORMS...SPOTTER ACTIVATION IS NOT EXPECTED THROUGH
TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF
SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 30, 3:07 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT SUN MAY 30 2010

GAZ086-302000-
307 PM EDT SUN MAY 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN EMANUEL COUNTY UNTIL 400 PM EDT...

AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER NUNEZ...MOVING NORTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS EMANUEL COUNTY THROUGH 400 PM EDT. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 30, 3:25 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT SUN MAY 30 2010

GAZ112-113-302030-
325 PM EDT SUN MAY 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TOOMBS AND MONTGOMERY COUNTIES UNTIL 430 PM EDT...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER GRAYS LANDING...MOVING NORTH AT 15 MPH...
WITH OTHER STRONG STORMS POSSIBLE ACROSS THE AREA.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TOOMBS AND MONTGOMERY COUNTIES THROUGH 430 PM EDT. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 30, 4:09 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT SUN MAY 30 2010

GAZ102-103-302045-
409 PM EDT SUN MAY 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER AND STEWART COUNTIES UNTIL 445 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND WESTON TO SOUTHWEST OF TROUTMAN...MOVING
NORTH AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WEBSTER AND STEWART COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LEVERETTS...WESTON...
TROUTMAN...CENTERPOINT...KIMBROUGH...PRESTON...RICHLAND...CHURCH
HILL...SANFORD...SEMINOLE...CHARLES...WESTVILLE...BROOKLYN...LOUVALE
AND PROVIDENCE CANYON STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, May 30, 4:17 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SUN MAY 30 2010

GAZ070-071-302045-
417 PM EDT SUN MAY 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MONROE AND LAMAR COUNTIES UNTIL 445 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND JOHNSTONVILLE TO BRENT...MOVING NORTH AT
15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE AND LAMAR COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE BRENT...FORSYTH...REDBONE...
JOHNSTONVILLE...GOGGINS...BARNESVILLE...BLOUNT...COLLIER...HIGH FALLS
STATE PARK...LIBERTY HILL AND CHAPPEL MILL. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, May 30, 4:39 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT SUN MAY 30 2010

GAZ082-083-094-095-302115-
439 PM EDT SUN MAY 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HOUSTON...PEACH...TWIGGS AND BIBB COUNTIES UNTIL 515 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND BULLARD TO BYRON AND GROVANIA...
MOVING NORTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS HOUSTON...PEACH...TWIGGS AND BIBB COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACON...HOUSTON
LAKE...GROVE PARK...CLINCHFIELD...HAYNEVILLE...ELKO...SAND BED...
KATHLEEN...ELBERTA...ROBINS AIR FORCE BASE...BONAIRE...WARNER
ROBINS...TARVERSVILLE...BULLARD...CENTERVILLE AND MARION. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, May 30, 4:57 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT SUN MAY 30 2010

GAZ102>104-106-302145-
457 PM EDT SUN MAY 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP...SUMTER...WEBSTER AND STEWART COUNTIES UNTIL 545 PM EDT...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM SOUTH OF HATLEY TO AROUND WESTVILLE...MOVING
NORTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP...SUMTER...WEBSTER AND STEWART COUNTIES THROUGH 545 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT EARLY...
ARABI...SUMTER...CROXTON CROSSROADS...LEVERETTS...KIMBROUGH...
CENTERPOINT...WESTON...WESTVILLE...LUMPKIN...LESLIE...RAINES...
MADDOX...DESOTO AND DUMAS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:36 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam24 min
May 29, 9:14 PM EDTSevere Thunderstorm WarningFFCJasper31 min
May 30, 2:51 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler39 min
May 30, 5:41 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.